# SDR SWAA2022050200204

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 73,309 hours, 43,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Cracked
- Location: L/H Overwing Exi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR GUARD ASSY CRACKED / [01] C/W 22-153-01272
